Mr. S. Sunil Varma

  • PDF

sunil

Education

B.Sc.  Mathematics :  2000 -  University of Madras

M.Sc. Mathematics :  2002 – Indian Institute of Technology Madras

Brief Profile

S. Sunil Varma  joined  as Assistant Professor  in the Department of Mathematics  in June 2011. Earlier he has taught in an engineering college for 9 years. He had qualified CSIR-NET  in  Mathematics  in  December 2003. He is currently pursuing his Doctoral Program in the area of Complex Analysis.

 Area of Research interest :

 Complex Analysis – in particular Univalent Functions

 Publications of Research Articles:

  1. Thomas RosyandS.Sunil Varma , Estimates for initial coefficients of subclasses of biunivalent functions, Proceedings of National Conference in Pure and Applied Mathematics-2013, pp 17-19.

  2. N.Magesh, Thomas Rosy and S.Sunil Varma , Coefficient estimate problem for a new subclass of biunivalent functions, Journal of Complex Analysis, Volume 2013, 3 pp, dx.doi.org/10.1155/2013/474231.
  3. Thomas Rosy and S.Sunil Varma, On a subclass of Meromorphic functions defined using Hilbert space operator, Geometry, Volume 2013, Article ID 671826, 4 pp, dx.doi.org/10.1155/2013/671826.

  4. Thomas Rosy and S.Sunil Varma, On a subclass of meromorphic function with fixed second coefficient, Acta Universitatis Apulensis, Volume 38, 2014, pp 109-118 .

  5. S.Sunil Varma and Thomas Rosy, Region of variability of subclasses of univalent functions, Asia Pacific Journal of Mathematics, Volume 1, No.3, 2014, pp 213-224.
  6. S.Sunil Varma and Thomas Rosy, Region of variability of subclass of starlike univalent functions, Scholars Journal of Physics, Mathematics and Statistics, Volume 2, No.2A, 2015, pp 129 – 135.
  7. Thomas Rosy, S.Sunil Varma and G.Murugusundaramoorthy, Fekete-Szego problem for concave univalent functions defined using Fox-Wright’s generalized hypergeometric functions, Facta Universitatis Series of Mathematics and Informatics, Volume 30, No.4, 2015, 465-477

  8. K.Muthunagai, Thomas Rosy and S.Sunil Varma, A note on the estimates of initial coefficients of exponentially convex biunivalent functions, Electronic Journal of Mathematics and its Applications, Volume 1, No.2, 2015, pp 63-66.

Papers Presented in National Conferences

  1. “Estimates for initial coefficients of subclasses of biunivalent functions”,National Conference in Pure and Applied Mathematics 2013, VIT Chennai during 14th - 15th April 2013.

  2. “Region of variability of subclasses of univalent functions”, National Conference in Complex Analysis 2014, CURAJ, Rajasthan during 8th - 9th March 2014.

  3. “Radius problem for a subclass of Pascu type functions with fixed second coefficient”, International Conference in Mathematical Computer Engineering 2015, VIT Chennai during 14th – 15th December 2015.

Contact Details :

E.mail : sunilvarma@mcc.edu.in

You are here: Departments Aided Stream Mathematics